Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 273, Number 1, Pages 33–38 (Mi dan46352)  

MATHEMATICS

Singular parabolic equations and Markov processes

A. N. Kochubei

Kiev department of the All-Union State design and survey and research Institute "Energosetproekt"

Full text: PDF file (716 kB)

Bibliographic databases:
UDC: 517.944+519.21
Presented: В. С. Владимиров
Received: 28.02.1983

Citation: A. N. Kochubei, “Singular parabolic equations and Markov processes”, Dokl. Akad. Nauk SSSR, 273:1 (1983), 33–38

Citation in format AMSBIB
\Bibitem{Koc83}
\by A.~N.~Kochubei
\paper Singular parabolic equations and Markov processes
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 273
\issue 1
\pages 33--38
\mathnet{http://mi.mathnet.ru/dan46352}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0722883}
\zmath{https://zbmath.org/?q=an:0602.35050}


Linking options:
  • http://mi.mathnet.ru/eng/dan46352
  • http://mi.mathnet.ru/eng/dan/v273/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:35

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022